# SDR SWAA2015050839455

- Difficulty date: April 25, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 56,446 hours, 44,276 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C31356
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 FLAP TRACK MOUNT HOLE CORRODED.  REPAIRED FLAP TRACK IAW CMM.
